# SDR CA100806017

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 12,291 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 504300431329
- Condition: Cracked
- Location: Cargin Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WAS FOUND DIFFICULT TO OPEN.  UPON DETAILED INSP OF THE DOOR SILL (TOP OF DOOR CAP) PN 50-430043-1329 WAS FOUND CRACKED.  CRACK EXTENDED FROM AFT FWD TO MID POINT.  CRACK WAS OBSCURED BY ATTACHMENT HINGE.  DUE TO SILL HINGE NOT DISTRIBUTING PASSENGER WEIGHT, EXCESSIVE BEARING LOAD WAS TRANSMITTED TO PIVOT HINGE, PN 50-430043-547 CAUSING DEFORMATION AS WELL AS CRACKING THE DOOR`S VERTICAL BULKHEADS.
